RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2014, Volume 26, Issue 6, Pages 143–171 (Mi aa1411)  

This article is cited in 6 scientific papers (total in 6 papers)

Research Papers

Lower estimates of $p$-modulus and mappings of Sobolev's class

R. R. Salimov

Institute of Applied Mathematics and Mechanics, National Academy of Sciences of Ukraine, Donetsk, Ukraine

Full text: PDF file (312 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2015, 26:6, 965–984

Bibliographic databases:

Received: 23.01.2014

Citation: R. R. Salimov, “Lower estimates of $p$-modulus and mappings of Sobolev's class”, Algebra i Analiz, 26:6 (2014), 143–171; St. Petersburg Math. J., 26:6 (2015), 965–984

Citation in format AMSBIB
\Bibitem{Sal14}
\by R.~R.~Salimov
\paper Lower estimates of $p$-modulus and mappings of Sobolev's class
\jour Algebra i Analiz
\yr 2014
\vol 26
\issue 6
\pages 143--171
\mathnet{http://mi.mathnet.ru/aa1411}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3443260}
\elib{http://elibrary.ru/item.asp?id=22834113}
\transl
\jour St. Petersburg Math. J.
\yr 2015
\vol 26
\issue 6
\pages 965--984
\crossref{https://doi.org/10.1090/spmj/1370}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000369702700008}
\elib{http://elibrary.ru/item.asp?id=25253006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84944320587}


Linking options:
  • http://mi.mathnet.ru/eng/aa1411
  • http://mi.mathnet.ru/eng/aa/v26/i6/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. R. Salimov, “O konechnoi lipshitsevosti klassov Orlicha–Soboleva”, Vladikavk. matem. zhurn., 17:1 (2015), 64–77  mathnet
    2. D. Kovtonyuk, I. Petkov, V. Ryazanov, “On the boundary behavior of mappings with finite distortion in the plane”, Lobachevskii J. Math., 38:2, SI (2017), 290–306  crossref  mathscinet  zmath  isi  scopus
    3. E. S. Afanasjeva, “Generalized Quasi-Isometries on Smooth Riemannian Manifolds”, Math. Notes, 102:1 (2017), 12–21  mathnet  crossref  crossref  mathscinet  isi  elib
    4. B. A. Klishchuk, R. R. Salimov, “Lower bounds for the area of the image of a circle”, Ufa Math. J., 9:2 (2017), 55–61  mathnet  crossref  isi  elib
    5. R. R. Salimov, B. A. Klischuk, “Ekstremalnaya zadacha dlya ploschadi obraza kruga”, Issledovaniya po lineinym operatoram i teorii funktsii. 45, Zap. nauchn. sem. POMI, 456, POMI, SPb., 2017, 160–171  mathnet
    6. R. R. Salimov, “O stepennom poryadke rosta nizhnikh $Q$-gomeomorfizmov”, Vladikavk. matem. zhurn., 19:2 (2017), 36–48  mathnet
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:353
    Full text:33
    References:63
    First page:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019